Fatigue whats up with that?

By glee9349 Latest Reply 2011-03-27 12:15:17 -0500
Started 2011-02-04 00:10:34 -0600

Is there any one out there who has extreme fatigue due to their diabities? I have been having so much trouble with fatigue even to the point i have to take a break and sit down in between making a sandwich and i called and told the doctor and he doesn't know what to say about it and just told me to rest as much as possible and not to over do it but i think there is more to it becasue now it is interfearing with every part of my life from house work to even the mose simple jobs as like eating. Everyone around me says it is getting worse and they are all worried. I am just wondering if there are others who get fatigued like that and if you have any suggestions or tips to make living with easier i would really appreciate your views.

14 replies

Graylin Bee
Graylin Bee 2011-02-24 19:12:36 -0600 Report

Sorry you are facing a delay in getting answers. My fatigue problem seems to be helped if I take sublinqual b vitamin complex. I don't take it every day or even a full dose most of the time. It just seems I need a boost of b vitamins every so often, or like you even the simplest thing takes way to much out of me at times.

glee9349 2011-02-25 09:00:09 -0600 Report

Thank you for the tip i will mention it at the diabities center and see what they think. All tips are helpful so thank you!

glee9349 2011-02-23 23:58:44 -0600 Report

Do to a family problem that they cancelled my app at diabites center for anothere 2 weeks i guess ill get by. Thansk for taking a minute to chear me on about it i will keep you all posted.

glee9349 2011-02-21 16:47:38 -0600 Report

Thanks for the tip on the daily packs i am going to the diabities center in two days and we are going to discuss things like that.

angelhart0464 2011-02-21 16:34:57 -0600 Report

hi glee9349 , i understand i have done the same thing at first , then i found vitamin they are called diabetes nutrition daily pack with green tea , plus lutein they have 6 kinds of vitamin in it but they seem to help , goodluck hope this helps , god bless you

squog master
squog master 2011-02-20 23:31:51 -0600 Report

Hope things have gotten better for you since you first posted this. I had extreme fatigue and muscle weakness back in 2009. I went to my pcp and he did some blood work. before that came back I ended up in emergengey surgery for a hernia. While in there the surgeon also found 2 ulcers. The only result my pcp had was I was slightly anemic. However in the hospital they found I had very low protein in my body. Once I got the protein level up the weakness & fatigue subsided. So now I'm on a high protein diet.

glee9349 2011-02-21 15:07:20 -0600 Report

Thank you for writing me i am going to the hospital tomorrow for a lot of blood work and my kidney transplant will be checked and my liver cause last two hospital stays i have liver failure. Thank you for you response and i am going to ask my docs to test my protien. Also being a kidney transplant person my protien goes up and down and might have something to do with it.

CaliKo 2011-02-04 09:42:57 -0600 Report

Hi, Glee9349, I'm sorry you are having trouble with fatigue. I have had some fatigue, but not as extreme as you describe, and I have several conditions that could be to blame. Are your blood glucose readings where they need to be? If not, you may need some adjustments to your treatment, but if they are, there may be something else going on causing the fatigue. We tend to blame everything on what we already know about, but you want to make sure there's not something else needing your attention.
If it's the diabetes, I found that exercise helps me with fatigue. Of course it makes me tired, but its a different kind of tired, and makes me sleep better.
Take care of yourself, and please let us know what you find out. Hugs.

Harlen 2011-02-04 08:47:08 -0600 Report

I did get that way atfirst when I was getting my blood sugares where they needed to be .I was sleepy all the time draging butt all the time It did take time for me to ajust but now life is good
Best wishes

Next Discussion: Help with medications »